Digital Library
Close Browse articles from a journal
 
<< previous   
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 12 of 12 found articles
 
 
  The split common fixed point problem for infinite families of total quasi-asymptotically nonexpansive operators
 
 
Title: The split common fixed point problem for infinite families of total quasi-asymptotically nonexpansive operators
Author: Deng, Wei-Qi
Appeared in: Numerical algorithms
Paging: Volume 67 (2013) nr. 2 pages 243-256
Year: 2013
Contents:
Publisher: Springer US, Boston
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 12 of 12 found articles
 
<< previous   
 
 Koninklijke Bibliotheek - National Library of the Netherlands